# SDR A6WA201542567

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 27,248 hours, 26,318 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: CC670130522
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER & LOWER FIXED SHROUDS ARE WORN & CHAFED IN MULTIPLE PLACES.
